www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Date

Jump to a point in the index:
Or type in a year:
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 20 of 15203
TitleTypeIssue Date
Cramer-type estimates for the probability of ruin
C.O.R.E Discussion paper, n° 7316
Working Paper1973
Regular speed of convergence for the maximum of a random walk
Colloq. Math. Soc. J. Bolyai, p. 399-405
Proceedings Paper1974
On the approach to the limit of successive maxima of partial sums
ADVANCES IN APPLIED PROBABILITY, 7. p. 249-250
Journal Contribution1975
The exponential rate of convergence of the distribution of the maximum of a random walk
JOURNAL OF APPLIED PROBABILITY, 12. p. 279-288
Journal Contribution1975
The exponential rate of convergence of the distribution of the maximum of a random walk. Part II
JOURNAL OF APPLIED PROBABILITY, 13. p. 733-740
Journal Contribution1976
Asymptotic behaviour of the supremum of a process with stationary independent increments
Bulletin de la Société Matheḿatique de Belgique, 28. p. 17-27
Journal Contribution1976
Asymptotic behaviour of Wiener-Hopf factors of a random walk
Stoch. Processes Appl.; 5(1), p27-37
Journal Contribution1977
The Berry-Esseen theorem for U-statistics
Annals of Statistics 6, p. 417-421
Journal Contribution1978
Kanstheorie en Inleiding tot de Statistiek
157 p
Book1978
Subexponentiality and infinite divisibility
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 49(3), p. 335-347
Journal Contribution1979
Some asymptotic results for the distribution function of U-statistics
P. Mandl and M. Huskova (Ed.), Proc. of the 2nd Prague symposium on asymptotic statistics, p. 135-146
Proceedings Paper1979
Subexponential distribution functions and some applications
Advances in Appl. Probability, 11, p 283
Journal Contribution1979
Berry-Esseen rates for functionals of the empirical distribution function.
Bulletin de la Société Mathematique de Belgique, Serie B, 32, p. 33-45
Journal Contribution1980
An Edgeworth expansion for U-statistics.
Annals of Statistics 8, p. 299-312
Journal Contribution1980
Stochastisch wandelen in de verzameling van de gehele getallen
Wiskunde en Onderwijs, 24, p. 575-591
Journal Contribution1980
Exponential estimates for the stop-loss premium
Scandinavian Actuarial Journal, 1981, p. 215-219
Journal Contribution1981
The order of normal approximation for a studentized U-statistic
Ann. Statist., 8, p. 194-200
Journal Contribution1981
The convergence rate of fixed-width sequential confidence intervals for the mean.
Sankhya, Serie A (43), p. 211-219
Journal Contribution1981
Rates of convergence in the central limit theorem and in the strong law of large numbers for von Mises statistics.
Metrika 28, p. 35-46
Journal Contribution1981
Het recht van voorafneming bij internationale erfenissen
Jura Falconis, 80-81. p. 101-...
Journal Contribution1981
Showing results 1 to 20 of 15203